# SDR DALA13044905639

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 50,896 hours, 20,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23C EMERGENCY PATH LIGHT INOPERATIVE.  REPACED LAMP & REPLACED LIGHT ASSY.  OPS CHECKED GOOD.
